Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 22 Number 1 February 1984

CONTENTS

Cover Page

V. E. Hoggatt, Jr. & Marjorie Bicknell-Johnson
Additive Partition of the Positive Integers and Generalized Fibonacci Representations
2
     Full text

Gerald E. Bergum
Addenda to Geometry of a Generalized Simson's Formula
22
     Full text

Alain J. Phares
General Solution of a Fibonacci-Like Recursion Relation and Applications
29
     Full text

Eduard Fuchs
Partitions, Compositions and Cyclomatic Number of Function Lattices
42
     Full text

H. J. J. te Riele
Rules for Constructing Hyperperfect Numbers
50
     Full text

S. Pethe
On Lucas Polynomials and Some Summation Formulas for Chebychev Polynomial Sequences via Them
61
     Full text

Oreste W. Lombardi & Margaret A. Lombardi
The Golden Mean in the Solar System
70
     Full text

Kenji Nagasaka
Distribution Property of Recursive Sequences Defined by un+1 ≡ un + un-1 (Mod m)
76
     Full text

Fibonacci Research Conference Announcement 82
     Full text

Acknowledgments 83
     Full text

Edited by A. P. Hillman, Gloria C. Padilla, & Charles R. Wall
Elementary Problems and Solutions
84
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
89
     Full text

Back Cover